19
IRUS Total
Downloads
  Altmetric

Whittaker models and the integral Bernstein center for GL_n

File Description SizeFormat 
bernstein3.pdfAccepted version392.44 kBUnknownView/Open
Title: Whittaker models and the integral Bernstein center for GL_n
Authors: Helm, DF
Item Type: Journal Article
Issue Date: 24-Feb-2016
Date of Acceptance: 22-Sep-2015
URI: http://hdl.handle.net/10044/1/26842
DOI: https://dx.doi.org/10.1215/00127094-3450422
ISSN: 1547-7398
Publisher: Duke University Press
Start Page: 1597
End Page: 1628
Journal / Book Title: Duke Mathematical Journal
Volume: 165
Issue: 9
Copyright Statement: © 2015 Duke University Press. This article has been accepted for publication in Duke Mathematical Journal.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/M029719/1
Keywords: Science & Technology
Physical Sciences
Mathematics
LANGLANDS CORRESPONDENCE
LINEAR GROUP
REPRESENTATIONS
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences